Alert archive / New Mexico / Flash Flood Warnings in 2011
Flash Flood Warning 14, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 22, 2011, 2:38 PM MDT for Catron County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2011, 2:38 PM MDT (20:38 UTC)
- Expired
- Jul 22, 2011, 5:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Catron County, NM
The radar
The Holloman AFB radar (KHDX), 209 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 8.6 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 223 J/kg
- Mixed-layer CIN
- -193 J/kg
- Mixed-layer LCL
- 1751 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
197
WGUS55 KABQ 222038
FFWABQ
NMC003-222330-
/O.NEW.KABQ.FF.W.0014.110722T2038Z-110722T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
238 PM MDT FRI JUL 22 2011
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL CATRON COUNTY IN WEST CENTRAL NEW MEXICO
* UNTIL 530 PM MDT
* AT 230 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER EXTREME SOUTH CENTRAL
CATRON COUNTY...OR ABOUT 31 MILES NORTH OF SILVER CITY. THE STORM
PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY. RADAR ESTIMATES
ONE HALF TO ONE INCH OF RAIN HAS ALREADY FALLEN.
THIS WILL IMPACT THE MILLER FIRE BURN SCAR INCLUDING THE SCORPION
FOREST SERVICE CAMPGROUND ALONG STATE ROAD 15 NEAR THE GILA CLIFF
DWELLINGS. HIGH WATER RISES ARE ALSO POSSIBLE IN THE WEST FORK OF
THE GILA RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS UP TO ONE INCH ARE POSSIBLE IN THE
WARNED AREA.
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE MILLER FIRE BURN AREA.
&&
LAT...LON 3331 10847 3329 10815 3320 10816 3320 10829
3320 10848 3321 10849
$$
342 follow-up statements
894
WGUS75 KABQ 222142
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
342 PM MDT FRI JUL 22 2011
NMC003-222330-
/O.CON.KABQ.FF.W.0014.000000T0000Z-110722T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CATRON-
342 PM MDT FRI JUL 22 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR SOUTH
CENTRAL CATRON COUNTY...
AT 340 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING MODERATE RAIN OVER EXTREME SOUTH
CENTRAL CATRON COUNTY...OR ABOUT 31 MILES NORTH OF SILVER CITY. THE
STORM PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY.
THIS WILL IMPACT THE CENTRAL AND WESTERN PORTIONS OF THE MILLER FIRE
BURN SCAR. HIGH WATER RISES ARE ALSO POSSIBLE IN THE WEST FORK OF
THE GILA RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE QUARTER INCH ARE POSSIBLE IN THE
WARNED AREA.
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE MILLER FIRE BURN AREA.
&&
LAT...LON 3331 10847 3329 10815 3320 10816 3320 10829
3320 10848 3321 10849
$$
34739
WGUS75 KABQ 222321
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
521 PM MDT FRI JUL 22 2011
NMC003-222331-
/O.EXP.KABQ.FF.W.0014.000000T0000Z-110722T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CATRON-
521 PM MDT FRI JUL 22 2011
...FLASH FLOOD WARNING WILL EXPIRE AT 530 PM MDT FOR SOUTH CENTRAL
CATRON COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE MILLER FIRE...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.
LAT...LON 3331 10847 3329 10815 3320 10816 3320 10829
3320 10848 3321 10849
$$
34What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 3:20 AM MDT, 11 hours 18 minutes earlier.
Area forecast discussion, Jul 22, 3:20 AM MDT, 11 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 320 AM MDT FRI JUL 22 2011 .DISCUSSION... THE MONSOONAL MOISTURE PLUME REMAINS RELATIVELY UNCHANGED FROM 24 HOURS AGO...STRETCHING FROM THE GILA REGION NE ACROSS THE RGV AND INTO THE NORTHERN MTS. SURFACE DEWPOINTS RANGE FROM NEAR 50F OVER THE FAR NW TO NEAR 60F OVER THE SE PLAINS. DRY AIR THAT INFILTRATED THE NW CORNER THURSDAY WITH DEWPOINTS INTO THE UPPER 20S WILL DO SO AGAIN TODAY BUT SLIGHTLY FARTHER TO THE SE FROM GALLUP NE TO DULCE. HAVE MADE ONLY MINOR TWEAKS TO THE FORECAST TO NUDGE IN LINE WITH THE CURRENT MOIST INSTABILITY AXIS. GREATEST MOISTURE AND WEAKEST STEERING FLOW WILL BE OVER THE SOUTHERN THIRD OF THE REGION WHERE A FLASH FLOOD WATCH WILL BE ISSUED AGAIN FOR RECENT BURN SCARS. THE UPPER HIGH WILL BUILD TO 594DM OVER SOUTH CENTRAL CO SATURDAY AND SUNDAY. AT THE SURFACE MODELS SHOW WITH DECENT AGREEMENT DRY AIR AND WEAKER INSTABILITY REMAINING LODGED IN PLACE UNDER THE RIDGE OVER THE NW CORNER...LIMITING CONVECTION OVER THE WEEKEND. MEANWHILE HURRICANE DORA WILL CONTINUE ADVANCING NW ALONG THE BAJA COASTLINE THROUGH SUNDAY. THIS WILL TIGHTEN THE MID/UPPER LEVEL HEIGHT GRADIENT AND INCREASE 700-500MB SE FLOW OVER NORTHERN OLD MEXICO AND SOUTHERN NM. NUMEROUS STORMS ARE POSSIBLE OVER THE SANGRE DE CRISTOS SUNDAY AS MOIST SE UPSLOPE FLOW ENTERS THE AREA. THIS MAY ALSO PROVIDE A DECENT CHANCE FOR STORMS IN THE RGV AS STEERING FLOWS FORCES STORMS NW OFF THE CENTRAL MTS. ALL EYES ARE FOCUSING ON NEXT WEEK AS MODELS ARE BEGINNING TO HONE IN ON A POTENTIAL CLASSIC MONSOONAL PATTERN OVER THE SW CONUS. THE 00Z ECMWF/CANADIAN/GFS ALL SHOW THE UPPER HIGH SLIDING EAST INTO TX WHILE THE CIRCULATION FROM REMNANT DORA BECOMES STATIONARY ALONG THE BAJA COASTLINE. HAVE KEPT EXTENDED POPS SLIGHTLY UNDER CLIMO WITH HIGHEST CHANCES OVER THE HIGH TERRAIN UNTIL BETTER MODEL CONTINUITY EXISTS. GUYER && .AVIATION... SCATTERED LIGHT RAIN SHOWERS WILL PERSIST ALONG AN AXIS FROM THE GILA MOUNTAINS NORTHEAST THROUGH THE LOWER AND MIDDLE RIO GRANDE VALLEY AND NORTH ACROSS SANTA FE THROUGH 12Z. ANOTHER BATCH WILL ALSO PERSIST OVER THE EAST CENTRAL PLAINS AFFECTING KROW AND KTCC. EVEN WITH THE LIGHT SHOWERS...VSBY AND CIGS WILL REMAIN VFR. MORE ORGANIZED CONVECTION WILL DEVELOP AROUND MIDDAY OVER THE HIGHER TERRAIN AND EXPAND IN COVERAGE ACROSS THE RIO GRANDE VALLEY...CENTRAL HIGHLANDS AND EASTERN PLAINS. SOME OF THE STORMS WILL CONTAIN HEAVY DOWNPOURS...ERRATIC GUSTY WINDS OF 35 TO 45 KTS...PEA SIZE HAIL AND CLOUD TO GROUND LIGHTNING. GUSTY THUNDERSTORM OUTFLOWS MAY ALSO CAUSE AREAS OF BLOWING DUST WHICH COULD BRIEFLY REDUCE VSBYS BELOW THREE MILES. THE CONVECTIVE ACTIVITY WILL GRADUALLY DIMINISH DURING THIS EVENING WITH A FEW ISOLATED SHOWERS POSSIBLE OVERNIGHT INTO SATURDAY MORNING. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. KW && .FIRE WEATHER... GOOD TO EXCELLENT HUMIDITY RECOVERIES HAVE OCCURRED OVER MUCH OF NEW MEXICO THIS MORNING. MAIN WEATHER CONCERNS FOR TODAY WILL BE THE TIMING AND COVERAGE OF CONVECTION FROM MIDDAY THROUGH THIS EVENING. EARLY MORNING WATER VAPOR IMAGERY CONTINUES TO SHOW A FORMIDABLE MID LEVEL DRY SLOT PUNCHING EAST ACROSS NORTHWEST NEW MEXICO WHILE THE CENTRAL AND EASTERN PORTION OF NEW MEXICO REMAINS ON THE WESTERN PERIPHERY OF THE UPPER LEVEL RIDGE OVER THE PLAINS. BASED ON THIS IT APPEARS THE BEST CONVECTION WILL BE SLIGHTLY FURTHER EAST THAN YESTERDAY WITH DRIER AIR ENTRAINING INTO THE WEST PUTTING THE KIBOSH ON STORM CHANCES. IT IS A BIT UNCERTAIN AS TO HOW FAR EAST THE DRY AIR WILL PUSH SO AN ENHANCED DOWNBURST/MICROBURST THREAT MAY OCCUR IN HIGHER BASED STORMS OVER THE WEST CENTRAL HIGHER TERRAIN TO THE RIO GRANDE VALLEY. AREA OF HIGHER PWATS TO THE EAST COMBINED WITH SLOW STORM MOTIONS WILL LIKELY ENHANCE A FLASH FLOOD THREAT OVER THE WALLOW...MILLER...WHITE AND DONALDSON BURN SCARS. WILL HOIST A FLASH FLOOD WATCH THAT WILL RUN FROM 12 PM TO 8 PM TODAY. STORMS INSIDE OF THESE AREAS WILL HAVE THE POTENTIAL TO PRODUCE BETWEEN ONE HALF AND ONE INCH OF RAIN PER HOUR. STORM COVERAGE WILL DIMINISH AFTER SUNSET. FOLLOWING GOOD TO EXCELLENT HUMIDITY RECOVERIES OVER THE CENTRAL AND EAST AND FAIR OVER THE WEST...SHOWERS AND THUNDERSTORMS WILL IGNITE OVER CENTRAL AND EASTERN AREAS ON SATURDAY WITH DRIER CONDITIONS EXPECTED OVER THE WEST. IT CERTAINLY APPEARS THAT THE UPPER LEVEL RIDGE WILL REMAIN NEAR OR OVER NEW MEXICO FOR THE NEXT SEVERAL DAYS KEEPING THE DEEPER MONSOONAL PLUME SHIFTED TO THE SOUTH AND WEST. MOISTURE RECYCLING MODES SHOULD DOMINATE WITH AT LEAST SCATTERED SHOWERS AND STORMS EXPECTED EACH AFTERNOON AND EVENING THROUGH THE MIDDLE OF NEXT WEEK. EXTENDED RANGE GFS AND ECMWF CONTINUE TO SHOW AN EASTWARD TRANSLATION OF THE UPPER RIDGE FOR THE MIDDLE TO LATTER HALF OF NEXT WEEK. THIS HAS BEEN THE TREND IN THE MODELS FOR THE PAST COUPLE WEEKS ONLY TO HAVE THE RIDGE NEAR OR IN THE VICINITY OF NEW MEXICO IN THE SHORT TERM. WE WILL CONTINUE WETTING RAIN CHANCES THROUGH THE EXTENDED. KW && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 97 62 96 63 / 5 5 5 5 DULCE........................... 90 51 89 55 / 5 20 10 10 CUBA............................ 85 56 89 57 / 20 40 10 20 GALLUP.......................... 90 55 89 55 / 5 5 10 10 EL MORRO........................ 83 51 85 51 / 30 20 20 20 GRANTS.......................... 88 57 89 57 / 30 20 20 20 QUEMADO......................... 85 55 86 55 / 20 20 30 20 GLENWOOD........................ 92 63 92 63 / 30 30 30 30 CHAMA........................... 82 50 83 54 / 10 20 10 20 LOS ALAMOS...................... 82 64 84 63 / 30 30 20 30 PECOS........................... 83 59 83 59 / 40 40 30 40 CERRO/QUESTA.................... 82 53 84 55 / 10 10 20 20 RED RIVER....................... 72 50 74 51 / 40 30 40 30 ANGEL FIRE...................... 74 49 77 49 / 50 40 50 40 TAOS............................ 89 56 89 57 / 10 10 10 20 MORA............................ 82 55 83 56 / 50 40 40 40 ESPANOLA........................ 90 61 92 61 / 10 10 10 30 SANTA FE........................ 88 62 87 62 / 20 30 20 30 SANTA FE AIRPORT................ 91 64 91 64 / 20 30 20 30 ALBUQUERQUE FOOTHILLS........... 92 66 93 66 / 20 30 10 30 ALBUQUERQUE HEIGHTS............. 95 71 95 70 / 20 30 5 30 ALBUQUERQUE VALLEY.............. 97 69 96 69 / 20 30 5 30 ALBUQUERQUE WEST MESA........... 96 67 96 66 / 20 30 5 30 LOS LUNAS....................... 96 66 96 66 / 20 30 5 20 RIO RANCHO...................... 95 64 95 63 / 30 30 10 30 SOCORRO......................... 96 66 96 67 / 30 30 20 30 SANDIA PARK/CEDAR CREST......... 89 60 89 60 / 40 40 30 40 TIJERAS......................... 91 61 91 61 / 40 40 30 30 MORIARTY/ESTANCIA............... 89 55 89 55 / 40 50 30 40 CLINES CORNERS.................. 87 61 86 62 / 60 60 50 40 GRAN QUIVIRA.................... 90 63 90 63 / 50 60 50 40 CARRIZOZO....................... 89 65 91 66 / 40 40 30 30 RUIDOSO......................... 83 59 83 59 / 60 60 50 40 CAPULIN......................... 93 61 92 62 / 50 40 40 30 RATON........................... 94 62 93 63 / 40 40 30 30 SPRINGER........................ 91 63 92 63 / 40 40 30 30 LAS VEGAS....................... 88 60 86 60 / 60 60 40 40 CLAYTON......................... 95 69 94 69 / 40 40 20 30 ROY............................. 90 65 88 66 / 50 60 30 30 CONCHAS......................... 96 74 96 74 / 30 60 30 40 SANTA ROSA...................... 97 69 95 70 / 40 50 30 30 TUCUMCARI....................... 101 73 100 73 / 20 40 30 30 CLOVIS.......................... 96 70 95 70 / 20 20 20 30 PORTALES........................ 98 71 96 70 / 10 20 20 20 FORT SUMNER..................... 98 73 97 73 / 30 40 30 30 ROSWELL......................... 101 71 99 71 / 10 30 10 20 PICACHO......................... 95 62 94 63 / 30 50 20 20 ELK............................. 87 60 88 59 / 40 40 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR THE FOLLOWING ZONES...NMZ508-526-539. && GUYER/17
Hazardous weather outlook, Jul 22, 5:50 AM MDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 550 AM MDT FRI JUL 22 2011 NMZ501>540-231200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 550 AM MDT FRI JUL 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL FROM THUNDERSTORMS THIS AFTERNOON AND EVENING MAY CREATE AREAS OF FLASH FLOODING OVER AND AROUND RECENT BURN SCARS ACROSS THE SOUTHWEST AND SOUTH CENTRAL MOUNTAINS. ELSEWHERE ACROSS NORTHERN AND CENTRAL NEW MEXICO...SCATTERED SLOW MOVING STORMS MAY PRODUCE LOCALIZED HEAVY RAINFALL AND ASSOCIATED MINOR FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP EACH DAY AND MAY PRODUCE LOCALIZED HEAVY RAINFALL AND ASSOCIATED MINOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ. GUYER/KW
In the hours before
Local storm report, Jul 22, 12:07 PM MDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1207 PM MDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD 5 WNW COCHITI LAKE 35.66N 106.42W
07/21/2011 SANDOVAL NM NWS EMPLOYEE
THERE WAS AN INITIAL PUSH OF FOUR FEET OF WATER AND
DEBRIS IN PERALTA CANYON NEAR FOREST SERVICE ROAD 266
AROUND 2 PM MDT. BY 3 PM MDT... THE FLOW WAS TWO TO TWO
AND A HALF FEET DEEP AND 15 TO 20 FEET WIDE.
&&
EVENT NUMBER ABQ1101182
DPORTERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 6:49 PM MDT | Special Weather Statement | ABQ | Quay | 26 min |
| Jul 22, 3:55 AM MDT | Flash Flood Watch | ABQ | 16 hr | |
| Jul 22, 1:08 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 3 hr |
| Jul 22, 1:25 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jul 22, 1:43 PM MDT | Flash Flood Warning | ABQ | Lincoln | 2 hr |
| Jul 22, 1:56 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Rio Arriba, Sandoval | 4 hr |
| Jul 22, 2:12 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Lincoln | 2 hr |
| Jul 22, 3:01 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 89 min |
| Jul 22, 3:32 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 118 min |
| Jul 22, 4:22 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora | 113 min |
| Jul 22, 5:02 PM MDT | Flash Flood Warning | ABQ | Colfax, Harding, Mora | 118 min |
Nearby
Flash Flood Warnings in New Mexico, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.